U.S. doctors online nowAsk doctors free
A 47-year-old member asked:

I do not get car sick when reading from my tablet but does it weaken my eye vision or cause nearsightedness, should i be concerned?

1 doctor answer1 doctor weighed in
Dr. Jennifer Lee
Ophthalmology 23 years experience
Tablet use: Using your eyes does not weaken them. This is a common miss perception that may people have. It may cause eyestrain but even eyestrain will not permanent change or damage your eyes.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Mar 12, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.